MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42622
Medical Device Problem Codes Off-Label Use (1494); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent an unspecified procedure using the icast covered stent system, during which three icast stents fell off the balloon catheter.The physician placed an aortic graft and laser fenestration to insert the stents into the renal arteries, but couldn't get the sheath in the vessels so the physician placed the icast stents via bare back.Once the icast stents were out of the sheath the stents became caught on either a stent in the aortic graft or the burnt holes.Prior to the icast stents, the physician tried to use a competitor's stent with similar issues.A 6mm x 22mm icast stent was successfully placed in the right renal artery, while a vbx stent was used in the left renal artery after attempts to place two 7mm x 22mm icast stents were unsuccessful.There was no adverse event or harm reported.
 
Additional Manufacturer Narrative
Related two 7mmx22mm icast stents complaint: (b)(4).Upon completion of the investigation into this event a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional section - h6.Related mdr's: 3011175548-2025-0000120 & 3011175548-2025-0000121.The report received by the customer stated that during a procedure three icast stents fell off of the balloon catheter.The details provided stated that the physician placed an aortic graft and laser fenestration, placed a wire into the renal arteries to pass and place the icast stents.The physician couldn¿t get the sheath in the vessels so was going to place the icast stents via bare back.Once the icast stents were out of the sheath, the stent got caught on either a stent in the aortic graft or caught on the holes that was burnt.Previously to attempting to place the icast stents, the physician had tried to place a competitor's stent and had the same difficulty.On the right renal the physician attempted to place a 6fr x 22mm icast stent which was unsuccessful and ended up being able to complete the right side with another 6fr x 22mm icast stent successfully.On the left renal the physician attempted to place two 7fr x 22mm icast stents which were unsuccessful and ended up placing a vbx stent successfully.The physician noted to the district manager that they were aware this was off-label for the device.Based on the details of the case this was a physician modified endograft procedure.The fenestrations to the right and left renal arteries were created by using a laser to cut the ptfe cover of the endograft.It is unknown who the manufacturer was of the endograft.Typically, a fenestration ring is constructed to support the surrounding material where the laser cut holes are created.It is unknown if and or how the fenestration rings were created.The physician could not pass the introducer sheath through the fenestration of the endograft and tried to pass the three (3) icast covered stents through the laser cut fenestrations into the renal arteries but was not successful and upon trying to place the stents dislodged the stents either on the fenestration or on another stent.This also occurred with a competitor's product indicating that there may be a mis-alignment of the laser cut fenestrations of the endograft with the renal arteries.Without additional information or images from the procedure a root cause is difficult to determine, and the complaint cannot be confirmed to be the fault of the devices.Contemporaneous samples from inventory were not requested as it is clear that this series of complaints are associated with the complexity of the procedure and duplicating this would be impossible on the bench.A review of the device history records shows that there were no non-conformances noted and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 521763 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify several related complaints involving stents that were dislodged during the procedure however none were related to the performance, process or design of the product.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the information provided and the review of the device history records there is no evidence to suggest that the devices were faulty or manufactured improperly.The root cause is likely associated with the operational context of the procedure.

Brand Name
ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key23497525
Report Number3011175548-2025-000011
Device Sequence Number8858262
Product Code PRL
UDI-Device Identifier00650862426229
UDI-Public(01)00650862426229(17)280621
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42622
Device Catalogue Number42622
Device Lot Number521763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT, AORTIC GRAFT.
Patient SexUnknown